# SDR N6WA2016052602

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 19,535 hours, 12,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR IS DIFFICULT TO OPEN.  LUBED & PERFORMED OPERATIONS CHECK IAW AMM 12-20-2 & 52-11-00.  ACFT OK FOR SERVICE.
